# SDR CALA2017042101047

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 87,164 hours, 20,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 30ABC OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS  AND OP CHECKED GOOD IAW 33-51-05-002-001.
